# SDR CA970110004

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 2350 · Audio Integrating System
- Part: Lighting Panel
- Condition: Shorted
- Location: Cabin Sat/Comm
- Part time: 163 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) WHILE IN CRUISE FLIGHT SMOKE WAS NOTED COMING FROM THE RIGHT HAND SAT/COMM AUDIO PANEL LOCATED IN THE CABIN. CIRCUIT BREAKERS PULLED AND THE PANEL WAS REPLACED AFTER A SAFE LANDING.
